# SDR NACA2018071800032

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR UPPER SILL BEAM AND ATTACH ANGLE CORRODED BETWEEN BS807 - BS827. UPPER SILL BEAM WEB CORRODED BEYOND LIMITS PER SRM CH 53-60-15 REV 116. MATERIAL IDENTIFIED PER SRM CH 53-60-15 REV 116. MADE REPAIR PARTS IAW SRM CH 51-30-01 REV 116. FASTENERS IDENTIFIED PER DRAWING 65-47956 REV G. NEW REPAIRED PARTS INSTALLED IAW SRM CH 51- 40-02 REV 116.
